# SDR 98ZZZX771

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D2J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17031
- Condition: Cracked
- Location: Journal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REMOVED FROM INVENTORY AND PRECAUTIONARY MPI PERFORMED.  CRACKS IN JOURNAL RADII WERE APPARENT.  THIS UNIT WAS PREVIOUSLY GROUND AND POLLISHED BY AIR AGENCY.  PART IS SCRAP.
